MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V300; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V300; VENTILATOR, INTENSIVE CARE
Model Number 8420440
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only information for this case, the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information upon dräger's request.A case-specific evaluation is not possible, the reported observation can neither be confirmed nor denied.The following can be derived from the available information: the device performed a reboot - this is the specified behavior to overcome error conditions that cannot be removed by other means.The device briefly powers off and back on, all interrupted sw routines will be set back to a controlled state.During the reboot sequence, the device opens the breathing system to ambient to allow spontaneous breathing, and if the reboot was successful in removing the deviation, ventilation will be resumed with previous settings.According to the description there was operator interaction with the device when the reboot was initiated - it can thus not be excluded that this interaction was the trigger.For example, it would be imaginable that a strong electrostatic discharge via the touchscreen has caused the reboot.It is not clear if the device indeed stopped the ventilation or if the user initiated the exchange maneuver already before the reboot sequence was finished.The workstation consists of two major systems, the cockpit which is display and user interface and the ventilation box.Both systems communicate to each other but operate independently, the reboot may have affected the cockpit only while the device continued to ventilate - the black screen of the cockpit during the reboot may have created a false perception.Finally, the available information does not allow a reliable conclusion in regard to the root cause for the reported event and the system effect it had.The device is nine years old, actual disposition and maintenance/repair history is not known.It is recommended to the hospital to have the device checked by authorized personnel and repaired if necessary.
 
Event or Problem Description
Dräger received an ufr with the following statement: "during an inspection of whether the invasive ventilator could function properly, the department discovered that the ventilator automatically restarted and was unable to provide normal ventilation." it was further mentioned that the device was immediately replaced, preventing from health consequences for the patient.

Brand Name
EVITA V300
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25596823
Report Number9611500-2026-00312
Device Sequence Number5839470
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8420440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown